It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have never broken out in my life before...well not badly anyway. I have been on adderall for about 3 1/2 months and had no problems with my skin. Now out of the blue, I have been breaking out for the past 2 weeks. I'm not sweaty, I eat right, I drink a ton of water, take vitamins & fish oil, and I have a good skincare routine.

I know adderall can cause skin problems but I was under the impression that it would take a month or so of being on it in order to tell if it will do anything to your skin. Is it possible that after nearly 4 months of taking this mediation, that it can suddenly just start making me breaking out? Or is this some kind of a fluke? I know my skin and I know I never have problems with it. But I find it weird that it took 4 months for a pill to start doing damage to me.

I have a doctors appointment in almost 2 weeks...if this isn't cleared up I am switching off. By then if it's still like this, it HAS to be the adderall because I am so careful with my skin. This was the one side effect I was terrified of. I mean, most people I know who broke out from it...broke out in 2 or 3 weeks time.
redball,

Weigh your options carefully. Adderall positively is behind the acne. What are the consequences of a switch? How bad is your ADHD? For many adults, Adderall is the only game in town. Is there a acne solution? I don't have one BTW and occasionally I'll get a zit (singular) that I can live with.

Thunk first.

Bob
Adderall is the only med that worked for me that I've tried so far. I have tried Concerta, Focalin, and Adderall XR with no luck. I don't believe Ritalin will work being it is in the same family as Concerta & Focalin...the Adderall type medications are the ones that seem to help me. I need something strong. From what I have read..nothing is quite as strong as it.

I still don't understand how 4 months of adderall being in my system can suddenly cause this problem out of nowhere. My body was already adjusted to it. The only other thing I can think of to hopefully change this is that I switched to caffeinated coffee around the same time as well. I have a good 2 to 3 cups a day (I guess caffeine IS addictive after all! haha!) I went from having decaf on occasion, to then switching to caffeinated and being hooked. lol I guess I forgot how much better it is than decaf. This usually doesn't change my skin but maybe it is too much stimulation to take with adderall.

Addprogrammer you seem to know your stuff with this subject. Do you think if this is the adderall doing it, that lowering my dose may help? I am on 30mg which is fine for me but I CAN get by with 20 if I needed to. Technically I could even get by with 15 bare minimum.
I really hope I'm not jinxing it, but I eliminated my caffeine today/yesterdy and took 15 mg in the morning and 15 later on. My complexion has improved from what it was. Lets hope it stays that way and it was the coffee mixed with adderall doing it after all.





All times are GMT -7. The time now is 02:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!